×

zbMATH — the first resource for mathematics

Application of Rothe’s method to perturbed linear hyperbolic equations and variational inequalities. (English) Zbl 0554.35086
Es wird das folgende Anfangswert-Randwertproblem untersucht: \[ (1)\quad u_{tt}+\sum_{| i|,| j| \leq k}(-1)^{| i|}D^ i(a_{ij}(x)D^ ju)=f(t,x,u,\nabla u,...,\nabla^ ku) \]
\[ (2)\quad u(x,0)=U_ 0(x),\quad \partial u(x,0)/\partial t=U_ 1(x),\quad x\in \Omega, \]
\[ (3)\quad u|_{\partial \Omega}=\phi. \] Es ist \(t\in I=(0,T);\) \(\Omega \subseteq {\mathbb{R}}^ N\) ist ein beschränktes Gebiet mit Lipschitz-Rand.
(1), (2), (3) wird abstrakt formuliert: \(V\) sei Hilbert-Raum mit \(W^ k_ 2(\Omega)\subset V\subset \overset\circ W^ k_ 2(\Omega),\) \(H=L_ 2(\Omega)\). A sei linearer stetiger Operator \(V\to V^*\) und \(<Au,u>=\| u\|^ 2_ V.\) \(F=F(t,u)\) sei ein linearer Operator: \(I\times V\to H\) mit \[ | F(t,u)-F(t',v)| \leq L(| t-t'| +| t-t'| \| v\| +\| u-v\|). \] Gesucht ist \(u:(0,T)\to V\) mit \(\partial^ 2u(t)/\partial t^ 2\in H\) und \((4)\quad \partial^ 2u(t)/\partial t^ 2+Au(t)=F(t,u(t))\) für fast alle \(t\in I\), (5) \(u(0)=U_ 0\in V\), \(\partial u(0)/\partial t=U_ 1\in V\). (4) wird die lineare elliptische Variationsgleichung für \(u_ i\in V\), \(i=1,...,n\), \[ | (u-2u_{i-1}+u_{i+2})/h,\quad v|_{L_ 2}+<Au,v>=(F(t_ i,u_{i-1}),v)_{L_ 2} \] für alle \(v\in V\) zugeordnet mit passenden \(u_ 0\), \(u_{-1}\). Mit \(u_ i\) werden Rothes Funktionen \(u_ n=u_ n(t)\), \(t_{i-1}\leq t\leq t_ i\), gebildet. Es wird gezeigt, daß die \(u_ n\) gegen eine Lösung u von (4), (5) konvergieren: \[ (\partial^ 2u(t)/\partial t^ 2,v)_{L_ 2}+<Au(t),v>=(F(t,u(t)),v)_{L_ 2},\quad v\in V,\quad t\in (0,T)\text{ fast überall}. \] Es werden Existenz-, Eindeutigkeits- und Regularitätssätze für (4), (5) bzw. (1), (2), (3) bewiesen; z. B. der folgende Existenzsatz:
Es gelte \(AU_ 0\in H\). Dann existiert genau eine Funktion u, die (4), (5) genügt, mit: \(u\in C(I,V),\) \(du/dt\in L_{\infty}(I,V)\cap C(I,H),\) \(d^ 2u/dt^ 2\in L_{\infty}(I,H),\) \(Au\in L_{\infty}(I,H).\) Für alle \(t\in I\) gilt die Abschätzung: \[ | du_ n(t)/dt-du(t)/dt|^ 2_{L_ 2}+\| u_ n(t)-u(t)\|^ 2_ V\leq C/n. \] Gilt \(a_{ij}\in C^{r_ i,1}({\bar \Omega})\) mit \(r_ i=\max \{0,| i| +\ell -k\}\), \(0\leq \ell \leq k\), dann folgt \(u\in L_{\infty}(I,W_ 2^{k+\ell}(\Omega ')),\) \(\Omega\) ’\(\subset \subset \Omega\). Analoge Ergebnisse werden formuliert und bewiesen für eine (4), (5) zugeordnete hyperbolische Variationsungleichung.

MSC:
35L75 Higher-order nonlinear hyperbolic equations
35L85 Unilateral problems for linear hyperbolic equations and variational inequalities with linear hyperbolic operators
35A15 Variational methods applied to PDEs
35J35 Variational methods for higher-order elliptic equations
35B45 A priori estimates in context of PDEs
35B65 Smoothness and regularity of solutions to PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Pultar: Solution of evolution equations of hyperbolic type by the method of Rothe. To appear. · Zbl 0575.65089
[2] K. Rektorys: On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables. Czech. Math. J., 21 (96) 1971, 318-339. · Zbl 0217.41601
[3] J. Kačur A. Wawruch: On an approximate solution for quasilinear parabolic equations. Czech. Math. J., 27 (102) 1977, 220-241. · Zbl 0377.35036
[4] J. Nečas: Application of Rothe’s method to abstract parabolic equations. Czech. Math. J., 24 (99), 1974, N-3, 496-500. · Zbl 0311.35059
[5] I. Bock J. Kačur: Application of Rothe’s method to parabolic variational inequalities. Math. Slovaca 31, 1981, N-4, 429-436. · Zbl 0477.49008
[6] Bubeník F.: To the problems of solution of hyperbolic problems by Rothe’s method. (Czech), Praha 1980, Thesis
[7] J. Streiblová: Solution of the hyperbolic problem by Rothe’s method. (Czech), Praha 1978, Thesis
[8] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague, 1967. · Zbl 1225.35003
[9] H. Brezis: Operateurs maximaux monotones et semi-groupes de contractions dans espaces de Hilbert. North-Holand, Amsterdam, 1973.
[10] Y. Komura: Nonlinear semigroups in Hilbert spaces. J. Math. Soc. Japan, 19 (1967), 493-507. · Zbl 0163.38302
[11] A. Kufner O. John S. Fučik: Function Spaces. Academia, Prague 1977.
[12] J. L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier-Villars, Paris 1969. · Zbl 0189.40603
[13] G. Duvaut J. L. Lions: Inequalities in Mechanics and Physics. Springer Verlag, 1976. · Zbl 0331.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.